Skip to main content
placeholder image

A Schauder estimate for stochastic PDEs

Journal Article


Download full-text (Open Access)

Abstract


  • Considering stochastic partial differential equations of parabolic type with random coefficients in vector-valued Hölder spaces, we establish a sharp Schauder theory. The existence and uniqueness of solutions to the Cauchy problem is obtained.

Publication Date


  • 2016

Citation


  • Du, K. & Liu, J. (2016). A Schauder estimate for stochastic PDEs. Comptes Rendus Mathematique (Academie des Sciences), 354 (4), 371-375.

Scopus Eid


  • 2-s2.0-84960402224

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=6325&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/5297

Number Of Pages


  • 4

Start Page


  • 371

End Page


  • 375

Volume


  • 354

Issue


  • 4

Abstract


  • Considering stochastic partial differential equations of parabolic type with random coefficients in vector-valued Hölder spaces, we establish a sharp Schauder theory. The existence and uniqueness of solutions to the Cauchy problem is obtained.

Publication Date


  • 2016

Citation


  • Du, K. & Liu, J. (2016). A Schauder estimate for stochastic PDEs. Comptes Rendus Mathematique (Academie des Sciences), 354 (4), 371-375.

Scopus Eid


  • 2-s2.0-84960402224

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=6325&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/5297

Number Of Pages


  • 4

Start Page


  • 371

End Page


  • 375

Volume


  • 354

Issue


  • 4